# SDR REXA2021051900354

- Difficulty date: May 3, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 41,033 hours, 31,064 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670375573
- Condition: Corroded
- Location: Bs 752
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SEAT TRACK AT STR L15 AT FS 752.00 SEAT TRACK U CHANNEL IS CORRODED. - REMOVED AND REPLACED U CHANNEL IAW CRJ 700 AMM 53-00-49-400-801-A17. WVAC EMP STAMP #711 MTC
